Пропустить команды ленты
Пропустить до основного контента
SharePoint
Перейти вверх

IAstashova15.03_1 On asymptotic equivalence of n-th order nonlinear differential equations

Наименование публикации:IAstashova15.03_1 On asymptotic equivalence of n-th order nonlinear differential equations Авторы:Асташова И. В. 
Тематическая область:Математика
Вид публикации:Статья в журнале
Электронная публикация:НетЯзык издания:АнглийскийГод издания:2015Страна издания: Словакия Наименование журнала или сборника:Tatra mountains mathematical publications.Номер журнала (с указанием года): 63(2015)Наименование издательства:Slovak Academy of SciencesКод ISSN или ISBN:ISSN 1338 – 9750 (online) ISSN 1210 – 3195 (printed)Количество страниц:8Количество печатных листов:0,5Индексация:Scopus,
Web of Science
Библиографическая ссылка:Astashova I. On asymptotic equivalence of n-th order nonlinear differential equations // Tatra mountains mathematical publications. — 2015. — Vol. 63. — P. 31–38. ISSN 1338 – 9750 (online) ISSN 1210 – 3195 (printed) EV 4558/12. [ DOI ] Аннотация (реферат):

​This paper is devoted to the problem of asymptotic equivalence of nth order differential equations with exponentially equivalent right-hand sides. With the help of this result asymptotic behaviour of solutions to nonhomogeneous differential equations is described


Перейти к списку публикаций